# SDR DALA2020072762645

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 2,686 hours, 1,309 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Flex Coupling
- Condition: Kinked
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AROUND 300 AGL RECEIVED EQIP BAY SMOKE FAIL CAUTION MESSAGES. COMPLETED CHECKLIST, RETURNED TO DEPARTURE.  FOUND FAULT CODE 2613F0002, EE BAY LOW AIR FLOW SMOKE DET 1&2 ( A238 & A239) DETECT LOW AIR FLOW CH A & CH B. PERFORMED EFIM SOLUTION 2-41919, INSPECTED SMOKE DET 1&2 & FOUND FLEX TUBES FOR DETECTOR KINKED ON BOTH DETECTORS & LOOSE ALLOWING AIR LEAKAGE. INSPECTED LINES/DETECTORS FOR BLOCKAGE & DAMAGE. NOTHING FOUND. RESECURED FLEX TUBES ON BOTH DETECTORS. AIR FLOW SIGNIFICANTLY INCREASED THROUGH DETECTORS. OPS CHECK OF SMOKE DETECTORS GOOD PER A220 BD500-A-J26-10-00-01AAA-320A-A. OPS TEST OF FIDEX SYSTEM GOOD PER BD500-A-J26-00-01AAA-320A-A. CLOSED CARGO PANELS PER A220 AMP 06-48. CALL CAR C/W.
